# SDR USAA2014082500005

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 51,499 hours, 21,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013081
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER ON SEAT 1C BROKEN.  REPLACED EMER LIGHT LENS COVER AT SEAT 1C.
